# SDR F3LA00127

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND DURING C-7 CHECK INSPECTION, REPORTED RIGHT ENGINE THRUST REVERSER LOWER CLAM SHELL INNER SKIN CRACKED.  MAINTENANCE REPLACED INNER SKIN PER SRM 51-10-2, 51-30-2 AND 51-30-3.  (M)
